# SDR FDEA201706211727

- Difficulty date: June 21, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 89,662 hours, 32,940 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT FROM KLAX PASSING 5000 IAS DISAGREE EICAS. CONTINUE CLIMB AND ALT DISAGREE EICAS ILUMINATED. COMPLETED QRH AND DIVERTED TO KLAX .  NOTE: WORSE CASE SPLITS WERE APROXX 500' LOW ON FO SIDE VERSUS CAPT AND APPROX 15 KNOTS SLOWER ON FO SIDE AT FL230. CHECKED WITH ATC AND VERIFIED CAPT'S REPLACED NR 2 ADC STATIC WATER DRAIN LINE P/N 50014A43-6-0150 AND PERFORM PITOT STATIC  PRESSURE CHK UP TO 23000" 250 KNTS AND NO LEAK FOUND ON BOTH NR 1 AND NR 2 SYSTEM FOUND NO LEAKS IN REF TO AMM 34-11-00-2, AND AMM 34-12-00-5 A/C OK FOR SERVICE.
